Health & Household > Health Care > OTC Medications & Treatments > Pain Relievers > Non-Aspirin > Ibuprofen
Bulk First Aid Kit Medicine Refills - 60 Medication Tablets
Product ID: B0719GMLC9
Condition: New
Sold Out
Product Description
Bulk First Aid Kit Medicine Refills - 60 Medication Tablets
- Bulk First Aid Kit Medication Refills - 30 Packets (60 Tablets) Ibuprofen Aspirin and Tylenol Generic
- Each Packet of Aspirin contains two 325mg Tablets - Each Packet of Ibuprofen Contains Two 200mg Tablets - Each Packet of Acetaminophen Contains Two 325mg Tablets
- Great Medicine for Travelers for Campers, Fishermen, Hunters, Hikers, Family Outings, and Caretakers
- Good to Have them Accessible in Everyday Situations at Home and in Your Car
- Always Direct from Manufacturer with Lengthy Expiration Date
If you purchase from PrimeMed certified distributor, you will receive 10 packets of Ibuprofen, 10 packets of Aspirin and 10 packets of tylenol generic (acetaminophen). Each packet contains 2 tablets. Each aspirin and acetaminophen tablet is 325mg and each ibuprofen tablet is 200mg. Our medications are always as fresh as can be as we order direct from Medique. Ibuprofen, which you may know by its common brand names, Advil, Motrin, is a non-steroidal anti-inflammatory drug (NSAID). Non-Aspirin is acetaminophen generic and is commonly known under brand names such as Tylenol. Aspirin is acetylsalicylic acid generic and is commonly known under brand names such as Bayer.
Technical Specifications
Country
USA
Brand
PrimeMed
Manufacturer
PrimeMed
Binding
Health and Beauty
ItemPartNumber
RX-FACREFILL-MIX-30
UPCs
724235821383
EANs
0724235821383








